On Continuous Dynamics of automorphisms of C2.

Chiara de Fabritiis

Manuscripta mathematica (1992)

  • Volume: 77, Issue: 4, page 337-360
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Fabritiis, Chiara de. "On Continuous Dynamics of automorphisms of C2.." Manuscripta mathematica 77.4 (1992): 337-360. <http://eudml.org/doc/155786>.

author = {Fabritiis, Chiara de},
journal = {Manuscripta mathematica},
keywords = {one-parameter subgroups; polynomial automorphisms; affine transformations},
number = {4},
pages = {337-360},
title = {On Continuous Dynamics of automorphisms of C2.},
url = {http://eudml.org/doc/155786},
volume = {77},
year = {1992},

AU - Fabritiis, Chiara de
TI - On Continuous Dynamics of automorphisms of C2.
JO - Manuscripta mathematica
PY - 1992
VL - 77
IS - 4
SP - 337
EP - 360
KW - one-parameter subgroups; polynomial automorphisms; affine transformations
UR - http://eudml.org/doc/155786
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.